# SDR U0GA ASR8638

- Difficulty date: September 9, 2022
- Submitted: September 11, 2022
- Operation: Air carrier
- Aircraft: N334J
- Make and model: Agusta A109E
- Aircraft serial: 11738
- Aircraft time: 4,269 hours, 8,374 cycles
- Engine: Pwc PW206C
- Engine time: 4,586 hours, 8,190 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: E, A

## Discrepancy

#1 OIL CHIP CAUTION LIGHT ILLUMINATED. ENGINE SHUT DOWN PER EMERGENCY CHECKLIST.  CORRECTIVE ACTION: REPLACED AND FLUSHED #1 ENGINE OIL. INSPECTED #1 ENGINE CHIP DETECTOR, PREFORMED GROUND RUN AND LEAK CHECK OF #1 ENGINE. NO DISCREPANCIES NOTED.
